Ghent University Academic Bibliography

Advanced

A condition for commutativity.

Denis Constales UGent (1998) AMERICAN MATHEMATICAL MONTHLY. 105(9). p.868-869
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle (letterNote)
publication status
published
subject
journal title
AMERICAN MATHEMATICAL MONTHLY
Am. Math. Mon.
volume
105
issue
9
pages
868-869 pages
Web of Science type
Letter
Web of Science id
000076732400019
ISSN
0002-9890
language
English
UGent publication?
yes
classification
A1
id
180497
handle
http://hdl.handle.net/1854/LU-180497
date created
2004-01-14 13:41:00
date last changed
2016-12-19 15:38:23
@article{180497,
  author       = {Constales, Denis},
  issn         = {0002-9890},
  journal      = {AMERICAN MATHEMATICAL MONTHLY},
  language     = {eng},
  number       = {9},
  pages        = {868--869},
  title        = {A condition for commutativity.},
  volume       = {105},
  year         = {1998},
}

Chicago
Constales, Denis. 1998. “A Condition for Commutativity.” American Mathematical Monthly 105 (9): 868–869.
APA
Constales, D. (1998). A condition for commutativity. AMERICAN MATHEMATICAL MONTHLY, 105(9), 868–869.
Vancouver
1.
Constales D. A condition for commutativity. AMERICAN MATHEMATICAL MONTHLY. 1998;105(9):868–9.
MLA
Constales, Denis. “A Condition for Commutativity.” AMERICAN MATHEMATICAL MONTHLY 105.9 (1998): 868–869. Print.